It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Evista side effects

Evista side effects

[ Back to Messages ]

Message

Posted by Lorraine on December 02, 2000 at 16:14:11:

I took Evista for 18 months. The hot flashes finally got too much for me to handle as well as not being able to fall asleep at night.
I also had swelling in my hands but did not associate it with the Evista until I read it on the message board.
I have stopped taking Evist for almost two months now and the hot flashes are considerably less and not as intensive.
I can fall asleep like I used to, like a normal person and the swelling in my hands have gone down.
I also found that when I took a bone density scan it wasn't any better than before.
I hope this helps some of you who have the same problem I do.


Follow Ups




All times are GMT -7. The time now is 01:18 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!